Logo Logo
Switch Language to German

Bradley, Seamus (2017): Nonclassical Probability and Convex Hulls. In: Erkenntnis, Vol. 82, No. 1: pp. 87-101

Full text not available from 'Open Access LMU'.


It is well known that the convex hull of the classical truth value functions contains all and only the probability functions. Work by Paris and Williams has shown that this also holds for various kinds of nonclassical logics too. This note summarises the formal details of this topic and extends the results slightly.

Actions (login required)

View Item View Item